# SDR 03FDEA01787

- Difficulty date: October 21, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727-200
- Aircraft serial: 21675
- Aircraft time: 43,915 hours, 26,203 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5230-73214  DOORS - MAIN CARGO -  WEAR/CHAFING ON 2 EACH LOBES OF MCD HINGE ASSY.  COMPLIED WITH EA 7-5230-73214 DOORS - MAIN CARGO - WEAR/CHAFING ON 2 EACH LOBES OF MCD HINGE ASSY.
